# SDR CA151203007

- Difficulty date: November 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 5246 · Fluid Service Doors
- Part: Cylinder
- Part number: AS51J00
- Condition: Missing
- Location: Lav Waste Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE TOILET SERVICE DOOR LOCK TUMBLER WAS LOST DUE TO THE NUT BECOMING LOOSE AND COMING OFF IN FLIGHT.
